# SDR CALA2025092609294

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N68836
- Make and model: Boeing 737924ER
- Aircraft serial: 60088
- Aircraft time: 32,563 hours, 11,891 cycles
- Engine: Cfmint CFM567B27
- Engine time: 32,563 hours, 11,891 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWC287
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 32,563 hours, 11,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE DID NOT PRODUCE TAKE OFF POWER.  MAX THRUST REQUESTED L 97-98 MAX WHEN 101.  AIR RETURN, REMOVED AND REPLACED HMU ASSEMBLY ON NR 1 ENGINE IAW AMM 73-11-01-400-801.  LEAK CHECKED GOOD
